Access Restriction

Author Szulga, Jerzy ♦ Pena, V. H. De La ♦ Montgomery-Smith, S. J.
Source Project Euclid
Content type Text
File Format PDF
Subject Domain (in DDC) Natural sciences & mathematics ♦ Mathematics
Subject Keyword Spaces of measurable functions (Lp-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.) (46E30) ♦ Order statistics; empirical distribution functions (62G30) ♦ Characterization and structure theory (62H05) ♦ Tensor products (46M05) ♦ Inequalities; stochastic orderings (60E15) ♦ Stochastic calculus of variations and the Malliavin calculus (60H07) ♦ Probability theory on linear topological spaces (60B11)
Description Decoupling principle symmetric tensor products random polynomials multiple random series multiple stochastic integrals random multilinear forms random chaos tail inequalities polarization symmetrization Banach space rearrangement invariant Orlicz space Loretz space Rademacher sequence $U$-statistcs
Learning Resource Type Article
Publisher Date 1994-01-01
Journal Ann. Probab.
Volume Number 22
Issue Number 4
Page Count 21
Starting Page 1745
Ending Page 1765